# SDR C2XA07IA155

- Difficulty date: June 27, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 13,978 hours, 10,781 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 163500111
- Part serial: 5049E
- Condition: Shorted
- Location: Te Flaps
- Part time: 4,956 hours, 4,160 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2852, THE CREW REPORTED A W/S 1 FAIL MESSAGE ON EICAS FOLLOWED BY LOUD CLICKING OF RELAYS AND A STRONG BURNED ELECTRICAL ODOR.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE WINDSHIELD HEAT ON MEL 30-42-02 CAT C CTL#124320, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO 06/28/07, WHERE MAINTENANCE SWAPPED THE SENSORS WIRES TO S3 AND S4.  OPERATIONALLY CHECKED THE WINDSHIELD HEAT SYSTEM WITH NO DEFECTS.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
